|Dr. Bob you answered the wrong person. "I was confused now (please) (donate)."
Jul 21, 2011
Question: I was confused now (please) (donate)
Doctor Bob, I asked a question but you answered the wrong person. You said the wrong case. My question is: After my accident, I made use of an ointment containing corticosteroids (betamethasone dipropionate 0.64) for a period of about one year. It can be a little more. I used once or twice a day in the penis due to candida my penis. Sometimes it was a day or two days without using. The use of this ointment might have interfered with my exams? Or in the window? Because of my anxiety, I did more CMIA In a fourth generation, negative 476 days (0.11), thank God. Thank you. My case is this:
| Response from Dr. Frascino
Sorry for the confusion. The correct response is now posted. See link below.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Of Touching An Open Scab
- Chest Cold After Touching Period Blood Worried I Have HIV
- Coated Tongue After Condom Broke Anal Worried I Have HIV
- Coated Tongue After Getting A Tattoo Worried I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Flaky Skin After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.